Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Doklady Akademii Nauk, 1992, Volume 323, Number 4, Pages 640–644 (Mi dan5581)  

CYBERNETICS AND THE REGULATION THEORY

Robust control systems with an internal model

G. Gudvina, Ya. Z. Tsypkinb

a Industrial Automation Center University of Newcastle, Australia
b Institute of Control Sciences, Moscow
Received: 17.01.1992
Bibliographic databases:
Document Type: Article
UDC: 62-50
Language: Russian
Citation: G. Gudvin, Ya. Z. Tsypkin, “Robust control systems with an internal model”, Dokl. Akad. Nauk, 323:4 (1992), 640–644; Dokl. Math., 37:4 (1992), 167–169
Citation in format AMSBIB
\Bibitem{GudTsy92}
\by G.~Gudvin, Ya.~Z.~Tsypkin
\paper Robust control systems with an internal model
\jour Dokl. Akad. Nauk
\yr 1992
\vol 323
\issue 4
\pages 640--644
\mathnet{http://mi.mathnet.ru/dan5581}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1193362}
\transl
\jour Dokl. Math.
\yr 1992
\vol 37
\issue 4
\pages 167--169
Linking options:
  • https://www.mathnet.ru/eng/dan5581
  • https://www.mathnet.ru/eng/dan/v323/i4/p640
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:72
    Full-text PDF :18
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024